# SDR 99ZZZM652

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC681
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 2781032081
- Condition: Cracked
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM SLU, THE CAPTAIN'S NOSE GEAR LIGHT REMAINED ILLUMINATED AFTER CYCLING THE GEAR.  THE CREW CYCLED THE GEAR AGAIN AND THE AIRCRAFT LOST ALL HYDRAULIC POWER.  THE A/C RETURNED TO SLU WITH THE GEAR STILL IN THE DOWN POSITION.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HYDRAULIC PUMP WITH A CONTINUED TIME ITEM.  OPERATION CHECK FOR THE HYDRAULIC PUMP WAS GOOD, BUT UPON GEAR RETRACTION, THE NOSE GEAR DOORS WOULD NOT CLOSE.  AIRCRAFT WAS FERRIED TO SJU WITH THE LANDING GEAR DOWN.  MAINTENANCE REPLACED THE NOSE LANDING GEAR UP LINE AND PERFORMED A GEAR RETRACTION CHECK.  THE OPERATIONS CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
